A Uni¯ed Approach to the Puri¯cation of Nash Equilibria in Large Games
We present a puri¯cation result for incomplete information games with a large ¯nite number of players that allows for compact metric spaces of actions and types. This result is then used to generalize the puri¯cation theorems of Schmeidler (1973), Rashid (1983) and Kalai (2004). Our proofs are elementary and rely on the Shapley-Folkman theorem.
|Date of creation:||2006|
|Contact details of provider:|| Postal: Campus de Campolide, 1099-032 Lisboa|
Phone: (351) 21 3801638
Fax: (351) 21 3870933
Web page: http://www.fe.unl.pt
More information through EDIRC
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Carmona, Guilherme, 2004.
"On the purification of Nash equilibria of large games,"
Elsevier, vol. 85(2), pages 215-219, November.
- Carmona, Guilherme, 2003. "On the Purification of Nash Equilibria of Large Games," FEUNL Working Paper Series wp436, Universidade Nova de Lisboa, Faculdade de Economia.
- Guilherme Carmona, 2003. "On the Purification of Nash Equilibria of Large Games," Game Theory and Information 0311007, EconWPA.
- Balder, Erik J., 2002. "A Unifying Pair of Cournot-Nash Equilibrium Existence Results," Journal of Economic Theory, Elsevier, vol. 102(2), pages 437-470, February.
When requesting a correction, please mention this item's handle: RePEc:unl:unlfep:wp491. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sean Story)
If references are entirely missing, you can add them using this form.